MAUDE Adverse Event Report: ARTHREX, INC. K-LESS T-ROPE IMP ONLY, SYN REPR, SS; WASHER, BOLT, NUT

ARTHREX, INC. K-LESS T-ROPE IMP ONLY, SYN REPR, SS; WASHER, BOLT, NUT
Model Number K-LESS T-ROPE IMP ONLY, SYN REPR, SS
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 1/3/2024, it was reported by an arthrex subsidiary employee via (b)(4) that during a procedure on (b)(6) 2023, when placing the knotless tightrope, ar-8924ss, into the patient, it was found that it was too short.The tightrope was discarded, and another one was opened and used to complete the case with no adverse effect to the patient.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
K-LESS T-ROPE IMP ONLY, SYN REPR, SS
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18554674
Report Number1220246-2024-00470
Device Sequence Number6412347
Product Code HTN
UDI-Device Identifier00888867265592
UDI-Public00888867265592
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK-LESS T-ROPE IMP ONLY, SYN REPR, SS
Device Catalogue NumberAR-8924SS
Device Lot Number28178
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date01/22/2024
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown